Alert archive / New Mexico / Flash Flood Warnings in 2015

Flash Flood Warning 38, NWS Albuquerque, NM

July 12, 2015Socorro County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 12, 2015, 3:41 PM MDT for Socorro County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2015, 3:41 PM MDT (21:41 UTC)
Expired
Jul 12, 2015, 5:45 PM MDT
In force
2 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Socorro County, NM

The radar

The Albuquerque radar (KABX), 109 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.7 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2015-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 70 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2015-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
70 J/kg
Mixed-layer CIN
-218 J/kg
Mixed-layer LCL
1692 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

375 
WGUS55 KABQ 122141
FFWABQ
NMC053-122345-
/O.NEW.KABQ.FF.W.0038.150712T2141Z-150712T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
341 PM MDT SUN JUL 12 2015

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL SOCORRO COUNTY IN CENTRAL NEW MEXICO...

* UNTIL 545 PM MDT
    
* AT 338 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  THUNDERSTORM PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. FLASH 
  FLOODING IS LIKELY NORTH AND EAST OF MAGDALENA. FOREST ROAD 354 
  NORTH OF MAGDALENA AND PORTIONS OF HIGHWAY 60 EAST OF MAGDALENA 
  WILL BE IMPACTED. REMUDA RANCH ROAD WILL ALSO BE IMPACTED. EXPECT 
  BETWEEN 1 TO 2 INCHES OF RAINFALL ON TOP OF 1 TO 2 INCHES THAT HAS 
  FALLEN THE PAST 48 HOURS. 

* LOCATIONS IMPACTED INCLUDE...
  MAGDALENA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS.

&&

LAT...LON 3412 10700 3409 10729 3426 10731 3441 10700

$$

50
2 follow-up statements
902 
WGUS75 KABQ 122311
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
511 PM MDT SUN JUL 12 2015

NMC053-122345-
/O.CON.KABQ.FF.W.0038.000000T0000Z-150712T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOCORRO-
511 PM MDT SUN JUL 12 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM MDT FOR
NORTH CENTRAL SOCORRO COUNTY...

AT 508 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
ANOTHER ROUND OF THUNDERSTORMS IS ABOUT TO IMPACT EASTERN PORTIONS 
OF THE WARNED AREA. A LARGE FOOTPRINT OF 1 TO 2 INCHES HAS ALREADY 
FALLEN NORTHEAST OF MAGDALENA. AN ADDITIONAL 0.5 TO 0.75 INCHES WILL 
FALL. THE EAST SLOPES OF GRANITE MOUNTAIN WILL ESPECIALLY BE 
IMPACTED. THIS INCLUDES EFFECTS TO REMUDA RANCH ROAD AND LA HINCA 
ROAD NORTH OF HIGHWAY 60. 

LOCATIONS IMPACTED INCLUDE...
MAGDALENA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS.

&&

LAT...LON 3412 10700 3409 10729 3426 10731 3441 10700

$$

50
312 
WGUS75 KABQ 122337
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
537 PM MDT SUN JUL 12 2015

NMC053-122347-
/O.EXP.KABQ.FF.W.0038.000000T0000Z-150712T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOCORRO-
537 PM MDT SUN JUL 12 2015

...THE FLASH FLOOD WARNING FOR NORTH CENTRAL SOCORRO COUNTY WILL
EXPIRE AT 545 PM MDT...

FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.

LAT...LON 3412 10700 3409 10729 3426 10731 3441 10700

$$

50

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 12:11 PM MDT, 3 hours 30 minutes earlier.

Area forecast discussion, Jul 12, 12:11 PM MDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1211 PM MDT SUN JUL 12 2015

.AVIATION...
18Z TAF CYCLE
CENTER OF UPPER LVL HIGH REMAINS TO EAST OF NM WITH WEAK UPPER
TROF JUST OFF WEST COAST AND THIS COMBO IS KEEPING MONSOONAL
MOISTURE PLUME OVER WEST TO N CENTRAL NM. SHRA AND TSRA TO
INCREASE TO SCT OR EVEN NUMEROUS COVERAGE ACROSS THIS AREA WITH AT
LEAST A FEW REACHING THE LOWER TERRAIN AFTER ROUGHLY 21Z. MTS
OCCASIONALLY OBSCURED IN MVFR CIGS/VSBYS IN STRONGER TSRA. ISOLD
STORMS WITH HAIL AND WND GUSTS TO 45KT POSSIBLE FROM THE RGV TO
THE AZ BORDER AFT 18Z. LITTLE OR NO SHRA/TSRA ACTIVITY SE AND E
CENTRAL NM DUE TO TO BE RELATIVELY STABLE IF SHORT TERM MODELS
CORRECT.

43

&&

.PREV DISCUSSION...328 AM MDT SUN JUL 12 2015...
.SYNOPSIS...
CENTRAL AND ESPECIALLY WESTERN NEW MEXICO WILL BE THE FAVORED AREA
FOR SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING. STORM
MOTIONS WILL BE SLOWER THAN RECENT DAYS...THUS THE POTENTIAL FOR
HEAVY RAIN AND FLOODING WILL INCREASE. THESE SAME AREAS WILL BE
FAVORED AGAIN ON MONDAY WHILE ON TUESDAY...STORMS MAY ALSO EXPAND
ACROSS NORTHEAST NEW MEXICO. THE DOWNTREND IN STORM COVERAGE FOR
THE MIDDLE AND LATTER PART OF THE WEEK DOES NOT LOOK TO BE AS
SIGNIFICANT. THUS...SHOWERS AND THUNDERSTORMS WILL CONTINUE AT
LEAST OVER THE HIGH TERRAIN. AS IT STANDS NOW...THURSDAY MAY BE
THE MOST INACTIVE DAY.

&&

.DISCUSSION...
LOOKS LIKE IT WILL BE A PRETTY ACTIVE DAY ACROSS WESTERN NEW
MEXICO. MODELS STILL SUGGESTING THAT THE MOISTURE PLUME WILL SHIFT
BACK OVER WESTERN NM AND A VORT MAX WILL RIDE UP THRU THE FLOW AND
SPARK NUMEROUS SHRA/TSRA ACROSS THE WESTERN THIRD OR SO OF THE
STATE. THE HRRR IS QUITE BULLISH IN THIS REGARD AND THUS HAVE
RAISED POPS CONSIDERABLY ACROSS THESE AREAS. HAVE ALSO MENTIONED
THE POTENTIAL FOR HEAVY RAIN GIVEN STORM MOTIONS SHOULD BE SLOWER
TODAY WITH THE UPPER HIGH MOVING WESTWARD. A FEW STORMS MAY ALSO
BRIEFLY BECOME SEVERE. WHILE TEMPS REMAIN NEAR OR BELOW NORMAL
ACROSS THE WEST DUE TO STORMS/CLOUD COVER...TEMPS SHOULD RISE NEAR
TO ABOVE NORMAL ACROSS THE EAST THANKS TO THE INFLUENCE OF THE
UPPER HIGH.

MODELS SHOWING THE UPPER HIGH WEAKENING A BIT ON MONDAY...BUT
REMAINING CENTERED OVER WEST TEXAS. THUS THE MOISTURE PLUME WILL
REMAIN ACROSS WESTERN NM AND ACROSS THE NORTHERN MTNS. TEMPS
SHOULD CONTINUE TO CLIMB...WITH ALL GUIDANCE SHOWING TCC REACHING
TRIPLE DIGITS.

THE PLUME LOOKS TO BE TILTED A BIT MORE TOWARD NE NM ON TUESDAY
AS A WEAK SHORTWAVE SLIDES ACROSS COLORADO. THAT COMBINED WITH A
WEAK WIND SHIFT ACROSS THE NE MAY MAKE THAT AREA A BIT MORE
ACTIVE. OTHERWISE THOUGH...LOW LEVEL DEWPOINTS WILL BE STARTING TO
MIX OUT A BIT MORE. STILL EXPECTING STORMS OVER THE HIGH
TERRAIN...AT THE VERY LEAST.

THE DOWNTICK IN STORM COVERAGE FOR THE MIDDLE AND LATTER PART OF
NEXT WEEK DOES NOT LOOK TO BE AS SIGNIFICANT AS WHAT WAS ONCE
THOUGHT. WHERE THE UPPER HIGH WAS ONCE SUPPOSED TO ELONGATE OVER
THE SOUTHERN STATES AND LIMIT MONSOONAL MOISTURE TRANSPORT
NORTHWARD...MODELS ARE NOW KEEPING THE UPPER HIGH CENTERED FURTHER
EAST THROUGH THE REMAINDER OF THE WEEK. THUS...THE MONSOONAL PLUME
WILL STAY ACROSS NM...KEEPING IT AT LEAST SOMEWHAT ACTIVE. THE
ECMWF STILL SHOWS SOME ELONGATION...AND DISRUPTION OF THE MOISTURE
PLUME...BUT NOT AS SIGNIFICANT AS YESTERDAY. NONETHELESS...SOME
DRIER AIR SHOULD MOVE INTO THE STATE ON OR BY THURSDAY AS ANOTHER
TROUGH CROSSES THE CENTRAL/NORTHERN ROCKIES. SO THERE WILL STILL
BE SOME DOWNTICK IN COVERAGE...BUT AGAIN...PERHAPS NOT AS
SIGNIFICANT OR LONG LASTING. MODELS NOW SHOWING THE UPPER HIGH
MOVING BACK OVER THE STATE LATE NEXT WEEKEND. WE SHALL SEE.

34

&&

.FIRE WEATHER...
UPPER HIGH CENTER STARTING TO SHIFT WESTWARD AS WEST COAST TROF
WEAKENS EARLY THIS MORNING. HOWEVER...ALL INDICATIONS ARE THE
PLUME OF MOISTURE WILL BE IMPACTING WESTERN AND CENTRAL NM TODAY.
SHORT TERM MODELS SUGGEST THE WEST...INCLUDING THE NORTHWEST
PLATEAU...COULD SEE WIDESPREAD CONVECTION. CELL MOTION IS FORECAST
TO BE TRENDING FROM SOUTH TO NORTH WITH SLOWER SPEEDS THAN IN THE
LAST COUPLE OF DAYS. THEREFORE BETTER POTENTIAL FOR LOCALLY HEAVY
RAINFALL. IN ADDITION...ISOLATED STRONG STORMS WITH HAIL AND
STRONG WIND GUSTS ARE POSSIBLE FROM THE RGV TO THE AZ BORDER. THE
SOUTHEAST WILL BE LEAST LIKELY TO SEE CONVECTION TODAY AS SOME
DRIER AND MORE STABLE AIR MIGRATES OVER THE AREA.

LITTLE CHANGE IN THE OVERALL FORECAST PATTERN SEEN IN THE LATEST
MODEL RUNS FOR THIS WEEK. SOME SUBTLE CHANGES THOUGH WILL MAKE SOME
DAY TO DAY DIFFERENCES IN CONVECTION. THE NAM12 IS CONSISTENT WITH
BRINGING A SURFACE BOUNDARY INTO THE NE MONDAY AND MORESO TUESDAY SO
THIS COULD BE AS A RESULT OF CONVECTION OVER CO AND CONSEQUENTLY
BECOME A FOCUSING MECHANISM FOR CONVECTION IN NE NM. OTHERWISE...THE
UPPER HIGH CENTER DOES NOT RETURN AS FAR WESTWARD...LEAVING THE
MOISTURE PLUME MORE INTACT OVER WRN AND CENTRAL NM. THE GFS THETA E
FORECAST DOESN/T INDICATE MUCH DRYING THROUGH THE WEEK...SOME DAY TO
DAY INCREASES/DECREASES OVERALL AS THE PLUME WOBBLES AROUND BUT
NOTHING THAT WOULD SUGGEST ANY SIGNIFICANT DRYING TREND. AT THE END
OF THIS WEEK/EARLY NEXT WEEK A TROPICAL SYSTEM IS SHUNTED UP AND
OVER THE RIDGE INTO CA WITH THE BULK OF IT/S MOISTURE WELL TO OUR
NORTH AND WEST.

HIGH TEMPERATURES WILL REMAIN BELOW AVERAGE WEST...BUT RISE TO
AVERAGE OR SLIGHTLY ABOVE...THIS WEEK. VENT RATES GENERALLY GOOD TO
EXCELLENT ALTHOUGH SOME POCKETS OF FAIR TO POOR RATES WILL EXIST
NORTH AND WEST THROUGH TUESDAY...WITH OVERALL IMPROVEMENT FORECAST
ON WEDNESDAY.

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jul 12, 5:42 AM MDT, 9 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
542 AM MDT SUN JUL 12 2015

NMZ501>540-131200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
542 AM MDT SUN JUL 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

HEAVY RAINFALL IS POSSIBLE THIS AFTERNOON AND TONIGHT ACROSS
CENTRAL AND ESPECIALLY WESTERN NEW MEXICO. SLOW MOVING
THUNDERSTORMS...ABUNDANT MOISTURE AND SATURATED SOILS MAY RESULT
IN LOCALIZED AREAS OF FLASH FLOODING. A FEW STORMS MAY ALSO
BRIEFLY BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SHOWERS AND THUNDERSTORMS WILL FAVOR CENTRAL AND WESTERN NEW
MEXICO ON MONDAY AND TUESDAY...THOUGH ON TUESDAY...STORMS MAY
EXPAND ACROSS NORTHEAST NEW MEXICO AS WELL. LOCALLY HEAVY
RAINFALL...SMALL HAIL AND GUSTY WINDS WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY HAIL...GUSTY WINDS...HEAVY
RAINFALL OR FLOODING THROUGH THE NATIONAL WEATHER SERVICE
ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING
1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON
OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X.

34

In the hours before

Special weather statement, Jul 12, 2:10 PM MDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
210 PM MDT SUN JUL 12 2015

NMZ501-504-122100-
NORTHWEST PLATEAU-NORTHWEST HIGHLANDS-
210 PM MDT SUN JUL 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SAN JUAN COUNTY
UNTIL 300 PM MDT...

AT 210 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES WEST OF EL HUERFANO TRADING POST...OR 24
MILES SOUTH OF BLOOMFIELD...MOVING NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BLANCO TRADING POST...EL HUERFANO TRADING POST AND NAGEEZI.

&&

LAT...LON 3628 10826 3644 10827 3653 10781 3627 10775
TIME...MOT...LOC 2010Z 245DEG 21KT 3638 10814

50
Special weather statement, Jul 12, 2:13 PM MDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
213 PM MDT SUN JUL 12 2015

NMZ501-122045-
NORTHWEST PLATEAU-
213 PM MDT SUN JUL 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SAN JUAN COUNTY
UNTIL 245 PM MDT...

AT 213 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF CHACO CANYON...OR 23 MILES
NORTH OF CROWNPOINT...MOVING NORTHEAST AT 25 MPH.

PENNY SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CHACO CANYON.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

&&

LAT...LON 3625 10791 3623 10793 3619 10791 3619 10786
      3621 10785 3619 10785 3619 10781 3618 10784
      3616 10784 3615 10780 3613 10781 3611 10778
      3611 10777 3595 10805 3603 10813 3629 10798
TIME...MOT...LOC 2013Z 207DEG 21KT 3602 10807

50
Special weather statement, Jul 12, 2:14 PM MDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
214 PM MDT SUN JUL 12 2015

NMZ508-509-122045-
SAN FRANCISCO RIVER VALLEY-SOUTHWEST MOUNTAINS-
214 PM MDT SUN JUL 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CATRON COUNTY UNTIL
245 PM MDT...

AT 214 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PLEASANTON...OR 17 MILES NORTHWEST OF
BUCKHORN...MOVING NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GLENWOOD...MOGOLLON...PLEASANTON AND ALMA.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3362 10885 3349 10856 3321 10882 3321 10894
      3324 10901
TIME...MOT...LOC 2014Z 209DEG 12KT 3324 10891

50
Special weather statement, Jul 12, 2:33 PM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
233 PM MDT SUN JUL 12 2015

NMZ508-122115-
SOUTHWEST MOUNTAINS-
233 PM MDT SUN JUL 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CATRON COUNTY UNTIL 315
PM MDT...

AT 233 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES SOUTHWEST OF OLD HORSE SPRINGS...OR 25
MILES EAST OF RESERVE...MOVING NORTH AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
OLD HORSE SPRINGS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3366 10830 3374 10841 3408 10840 3390 10801
TIME...MOT...LOC 2033Z 176DEG 24KT 3377 10832

50
Special weather statement, Jul 12, 2:47 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
247 PM MDT SUN JUL 12 2015

NMZ506-122115-
WEST CENTRAL MOUNTAINS-
247 PM MDT SUN JUL 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CIBOLA COUNTY UNTIL 315
PM MDT...

AT 247 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTH OF EL MORRO...OR 29 MILES SOUTHWEST
OF GRANTS...MOVING NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL CIBOLA
COUNTY.

&&

LAT...LON 3485 10824 3490 10833 3525 10829 3508 10799
TIME...MOT...LOC 2047Z 219DEG 15KT 3492 10827

50
Special weather statement, Jul 12, 3:20 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
320 PM MDT SUN JUL 12 2015

NMZ507-508-520-122145-
LOWER RIO GRANDE VALLEY-WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
320 PM MDT SUN JUL 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SOCORRO COUNTY
UNTIL 345 PM MDT...

AT 320 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTHEAST OF MAGDALENA...OR 16 MILES
NORTHWEST OF SOCORRO...MOVING NORTHEAST AT 12 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL
SOCORRO COUNTY.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 164 AND 169.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

&&

LAT...LON 3411 10714 3416 10730 3449 10717 3431 10682
TIME...MOT...LOC 2120Z 219DEG 15KT 3422 10711

50

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 6:42 PM MDTAreal Flood AdvisoryABQCibola, Valencia2 hr
Jul 11, 6:44 PM MDTFlash Flood WarningABQSocorro3 hr
Jul 11, 6:49 PM MDTSpecial Weather StatementABQ26 min
Jul 11, 7:20 PM MDTSpecial Weather StatementABQSocorro25 min
Jul 11, 7:26 PM MDTAreal Flood AdvisoryABQLincoln, Socorro, Torrance109 min
Jul 11, 8:41 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe, Lincoln94 min
Jul 12, 12:41 PM MDTSpecial Weather StatementABQMcKinley34 min
Jul 12, 12:53 PM MDTSpecial Weather StatementABQLincoln37 min
Jul 12, 12:59 PM MDTAreal Flood AdvisoryABQCibola, McKinley, Sandoval2 hr
Jul 12, 1:04 PM MDTAreal Flood AdvisoryABQLincoln116 min
Jul 12, 1:16 PM MDTSevere Thunderstorm WarningABQCatron, Cibola33 min
Jul 12, 1:17 PM MDTSpecial Weather StatementABQSan Juan28 min
Jul 12, 1:23 PM MDTFlash Flood WarningABQLincoln112 min
Jul 12, 1:25 PM MDTSevere Thunderstorm WarningABQSan Juan50 min
Jul 12, 1:45 PM MDTSpecial Weather StatementABQLincoln30 min
Jul 12, 1:59 PM MDTAreal Flood AdvisoryABQSan Juan2 hr
Jul 12, 2:07 PM MDTAreal Flood AdvisoryABQLincoln113 min
Jul 12, 2:10 PM MDTSpecial Weather StatementABQSan Juan50 min
Jul 12, 2:13 PM MDTSpecial Weather StatementABQSan Juan32 min
Jul 12, 2:33 PM MDTSpecial Weather StatementABQCatron42 min
Jul 12, 2:39 PM MDTAreal Flood AdvisoryABQMcKinley111 min
Jul 12, 2:47 PM MDTSpecial Weather StatementABQCibola28 min
Jul 12, 2:53 PM MDTAreal Flood AdvisoryABQSocorro112 min
Jul 12, 3:09 PM MDTAreal Flood AdvisoryABQSan Juan111 min
Jul 12, 3:20 PM MDTSpecial Weather StatementABQSocorro25 min
Jul 12, 3:49 PM MDTAreal Flood AdvisoryABQCibola, McKinley116 min
Jul 12, 4:14 PM MDTAreal Flood AdvisoryABQCatron, Cibola2 hr
Jul 12, 4:27 PM MDTAreal Flood AdvisoryABQRio Arriba2 hr
Jul 12, 4:56 PM MDTSpecial Weather StatementABQTorrance34 min
Jul 12, 5:04 PM MDTAreal Flood AdvisoryABQCibola, McKinley116 min

Nearby

Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.